# SDR DL76L954671

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Pane
- Part number: PA140U400515AR
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN WINDOW OUTER PANE CRACKED, AT SEAT ROW LOCTION LEFT SIDE 27A.  REPLACED WINDOW PER MM.
